# SDR AALA200801698

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- Aircraft time: 66,221 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 15519
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT B5 100 FOR EMERGENCY LIGHT AT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
